Nagoya Mathematical Journal

Singular del Pezzo surfaces and analytic compactifications of $3$-dimensional complex affine space ${\bf C}^3$

Mikio Furushima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 104 (1986), 1-28.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118780549

Mathematical Reviews number (MathSciNet)
MR0868434

Zentralblatt MATH identifier
0612.14037

Subjects
Primary: 32J05: Compactification of analytic spaces
Secondary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13] 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35} 32J10: Algebraic dependence theorems

Citation

Furushima, Mikio. Singular del Pezzo surfaces and analytic compactifications of $3$-dimensional complex affine space ${\bf C}^3$. Nagoya Math. J. 104 (1986), 1--28. https://projecteuclid.org/euclid.nmj/1118780549


Export citation

References

  • [1] E. Bombieri and D. Husemoller, Classifications and embeddings of surfaces, Algebraic Geometry, Arcata 1974, Amer. Math. Soc. Proc. Symp. Math.,Providence, 29 (1975), 329-420.
  • [2] L. Brenton, Some algebraicity criteria for singular surfaces, Invent. Math., 4 (1977), 129-144.
  • [3] L. Brenton, On singular complex surfaces with negative canonical bundle, with appli- cations to singular compactifications of C2 and to 3-dimensional rational singu- larities, Math. Ann., 248 (1980), 117-124.
  • [4] L. Brenton, D. Drucker and G. C. E. Prince, Graph theoretic techniques in algebraic geometry II Construction of singular complex surfaces of rational cohomology type of CP2 Comment. Math. Helv., 56 (1981), 39-58.
  • [5] L. Brenton and J. Morrow, Compactifications of Cn Trans. Amer. Math. Soc, 246 (1979), 139-158.
  • [6] M. Demazure, Surfaces de Del Pezzo, Lecture Note, in Math., 777 (1980), 23-69, Springer-Verlag Berlin Heidelberg New York.
  • [7] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Pure and Applied Math., John Wiley and Sons, New York, 1978.
  • [8] R. Hartshorne, Algebraic Geometry, Graduate Texts in math. 52, Springer-Verlag, New York Heidelberg Berlin, 1977.
  • [9] F. Hidaka and K. Watanabe, Normal Gorenstein surfaces with ample anti- canonical divisor, Tokyo J. Math., 4 (1981), 319-330.
  • [10] F. Hirzebruch, Topological Methods in Algebraic Geometry, Grundlehren der math. Wissenschaften 131, Springer-Verlag Berlin Heidelberg New York, 1966.
  • [11] V. A. Iskovski, Fano 3-fold I, Math. U.S.S.R. Izvestija, 11 (1977), 485-527.
  • [lla] V. A. Iskovski, Anticanonical models of three-dimensional algebraic varieties, J. Soviet Math., 13-14 (1980), 745-814.
  • [12] K. Kodaira, On compact analytic surfaces II, Ann. Math., 77 (1963), 536-626.
  • [13] S. Kobayashi and T. Ochiai, Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., 13 (1973), 31-47.
  • [14] H. Laufer, Normal Two-Dimensional Singularities, Ann. Math., Studies 71,1971.
  • [15] J. Morrow, Minimal normal compactifications of C2, Proc. conf. of Complex Analysis, Rice Univ. Studies, 59 (1973), 97-112.
  • [16] D. Mumford, Varieties defined by quadratic equations, Questions on algebraic varieties, Edizioni Cremonese, Rome, 1970, 63-82.
  • [17] R. Remmert and T. Van de Ven, Zwei Satze uber die komplex-projektive ebene, Niew Arch. Wisk., 8 (3) (1960), 147-157.
  • [18] B. Saint-Donat, Projective model of K3 surfaces, Amer. J. Math., 96 (1974), 602- 639.
  • [19] K. Saito, Einfach-elliptische Singularitaten, Invent. Math., 23 (1974), 289-325.
  • [20] P. Wagreich, Elliptic singularities of surfaces, Amer. J. Math., 92 (1970), 419-454, Kumamoto Radio TechnicalCollege 2659-2, Suya, Nishigoshi-machi, Kikuchi-gun, Kumamoto 861-11 Japan